# SDR 99FDEA00363

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Contl
- Condition: Failed
- Location: Nr 2 Bleed Air
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED AIR FAULTED, X BLEED MANIFOLD AND SHORTLY NR 1 BLEED FAULTED.  REMOVED AND REPLACED NR 2 PRESSURE CONTROLLER PER MM 36-11-19, ENG RUN PERF OPS CHECK NORM.  ENG RUN PER OPS CHECK NORM AT N1 40 PERCENT TEMP WAS 175 AND STABLE, MATCH NR 1 BLEED CHECK GOOD.
